An Implementation of the Heine-Borel Covering Theorem in Type Theory

J.G. Cederquist

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageUndefined
    Title of host publication4th Int. Workshop on Types for Proofs and Programs (TYPES)
    EditorsE. Giménez, C. Paulin-Mohring
    Place of PublicationBerlin
    PublisherSpringer
    Pages46-65
    Number of pages20
    ISBN (Print)3-540-65137-3
    Publication statusPublished - Dec 1996

    Keywords

    • EWI-1123

    Cite this

    Cederquist, J. G. (1996). An Implementation of the Heine-Borel Covering Theorem in Type Theory. In E. Giménez, & C. Paulin-Mohring (Eds.), 4th Int. Workshop on Types for Proofs and Programs (TYPES) (pp. 46-65). Berlin: Springer.